MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115311
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Depression (2361); Sexual Dysfunction (4510)
Date of Event 04/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As alleged, post implant of 3dmax mesh the patient is experiencing discomfort, and pain.Also reported is psychological consequences, including exhaustion, stress, nervousness and a loss of libido.No additional information can be requested.Based on the information available, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative complications.The adverse reactions section of the instructions-for-use supplied with the device lists pain as a possible complication.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As per ansm n° (b)(4): date of occurrence: (b)(6) 2026 description of the incident: "recurring discomfort on exertion, followed by daily discomfort without exertion, and subsequently discomfort at rest, even when lying down.This discomfort has since been accompanied by diffuse bilateral pain in the scrotum and even the mid-thigh, extending as far as the navel, which is now experienced daily" as per surgical report: date of surgery: (b)(6) 2021 laparoscopic left inguinal hernia (tap) clinical history: troublesome left inguinal hernia with suspected right spike hernia intraoperative findings: indirect left hernia, no clear right hernia.Procedure performed: patient positioned supine under general anaesthesia, with urinary catheterisation.Performed an umbilical laparoscopy and, under visual guidance, inserted two 5 mm right and left pararectal working trocars.Left side: confirmation of an indirect hernia.Opening of the parietal peritoneum opposite the anterior superior iliac spine down to the level of the umbilical vein, above the hernial sac.Dissection of the lower peritoneal flap, converting the elements of the cord into parietal tissue.Dissection of the upper peritoneal flap.Identification of cooper¿s ligament and retrovesical dissection beyond the pubic symphysis.Placement of a size l bard 3dmax mesh.Fixation of the mesh to cooper¿s ligament and the lower border of the rectus abdominis muscle using two protacks.Verification of haemostasis.Closure of the peritoneum with a 2-0 quill suture.Right side: no obvious hernia.Removal of the trocars under visual control.Closure of the aponeurotic plane at the umbilical orifice with 1.0 vicryl.Skin closure with 3-0 monocryl.Patient¿s current condition: my daily life is now affected by discomfort and pain that limit me in certain activities, particularly at work.The pain is frequent and sometimes even wearing a simple pair of trousers makes the pain unbearable due to the pressure of the fastening alone.The symptoms are worsening over time, each time a little faster and more intensely.There are also psychological consequences, including exhaustion, stress, nervousness and a loss of libido.Actions taken by the healthcare facility to manage the patient: (b)(6).

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24982561
Report Number1213643-2026-00559
Device Sequence Number10519615
Product Code FTL
UDI-Device Identifier00801741030734
UDI-Public(01)00801741030734
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115311
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale